Narcotic Withdrawal Symptoms

  • Drug withdrawal symptoms that are reported during the withdrawal phases related to opiates can start within as little as 12 hours. Opiate withdrawal symptoms have often been reported to include insomnia, agitation, sweating, anxiety, and muscle-aches.
  • As the withdrawal phases begin to progress, the person who is withdrawing from opiates may exhibit withdrawal symptoms that include diarrhea, nausea, vomiting, dilated pupils, chills and cramps.
  • Some common signs of opiate dependency include the presence of the drug itself or opiate paraphernalia, which can include pill bottles and syringes.
  • Physical signs and symptoms of opiate use include constricted pupils, constant fatigue, impaired coordination, and slowed breathing, heart rate, and reflexes.
  • In opiate withdrawal, symptoms can start in as little as 4 hours after the last dose of the opiate has been administered. The various withdrawal phases that are related to heroin are reported to peak during the first seventy-two hours from the last hit and then begin to recede after a week or so. Symptoms often been reported to include stomach cramps, fever, dilated pupils, loss of appetite, chills, diarrhea, vomiting, irritability, runny nose and muscle cramps.